# SDR UIEA2018100702193

- Difficulty date: October 7, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,912 hours, 18,031 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: 2015
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS MSG: LT ISL BLD VALVE ON ENG START. CONTACTED DISPATCH TOLD TO RETURN TO BLOCKS. REMOVED AND REPLACED NR 1 ENG ISOLATION VALVE ASSY IAW AMM 36-11-04, OPS CHECKS GOOD.
